Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 59, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2020, 5:11 PM EDT for Collier County, Hendry County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2020, 5:11 PM EDT (21:11 UTC)
- Expired
- Jun 23, 2020, 5:43 PM EDT
- In force
- 32 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Collier County, FL, Hendry County, FL
The radar
The Tampa radar (KTBW), 150 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2685 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
900
WUUS52 KMFL 232111
SVRMFL
FLC021-051-232200-
/O.NEW.KMFL.SV.W.0059.200623T2111Z-200623T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
511 PM EDT Tue Jun 23 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
North central Collier County in southwestern Florida...
Northwestern Hendry County in southern Florida...
* Until 600 PM EDT.
* At 510 PM EDT, a severe thunderstorm was located near Felda, or 10
miles east of Lehigh Acres, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Labelle, Felda, Port La Belle and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2677 8148 2677 8145 2662 8115 2640 8156
2661 8157
TIME...MOT...LOC 2110Z 215DEG 8KT 2659 8146
HAIL...1.00IN
WIND...60MPH
$$
BAXTER2 follow-up statements
903
WWUS52 KMFL 232136
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
536 PM EDT Tue Jun 23 2020
FLC021-051-232200-
/O.CON.KMFL.SV.W.0059.000000T0000Z-200623T2200Z/
Collier FL-Hendry FL-
536 PM EDT Tue Jun 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTH CENTRAL COLLIER AND NORTHWESTERN HENDRY COUNTIES...
At 534 PM EDT, The severe thunderstorm near Felda has weaken but
another storm northeast of Felda is becoming strong to severe. Both
storms are moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Labelle, Felda, Port La Belle and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2677 8148 2677 8145 2662 8115 2640 8156
2661 8157
TIME...MOT...LOC 2134Z 224DEG 8KT 2663 8141
HAIL...1.00IN
WIND...60MPH
$$
BAXTER866
WWUS52 KMFL 232143
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
543 PM EDT Tue Jun 23 2020
FLC021-051-232153-
/O.CAN.KMFL.SV.W.0059.000000T0000Z-200623T2200Z/
Collier FL-Hendry FL-
543 PM EDT Tue Jun 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER AND
NORTHWESTERN HENDRY COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
LAT...LON 2677 8148 2677 8145 2662 8115 2640 8156
2661 8157
TIME...MOT...LOC 2141Z 215DEG 8KT 2665 8140
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:15 PM EDT, 56 minutes earlier.
Area forecast discussion, Jun 23, 4:15 PM EDT, 56 minutes before
Area Forecast Discussion National Weather Service Miami FL 415 PM EDT Tue Jun 23 2020 .Short Term... Today through Wednesday... There is a weak ridge at 500mb as well as a weak Bermuda high at the surface. Between the two, they are hampering convective development during the mid day. However, a decent cu field has developed across South Florida, indicating there is plenty of moisture, and at least some mid level instability. This mornings sounding actually showed excellent mid level Lapse rates of 7.4C/km. PWATs should be around 2 inches. We are missing any jet dynamics, which has helped reduce the coverage of convection for the last couple of days. With 500mb temps at around -9C or cooler, and NCAPE of around .4, any convection will likely be strong. There is some weak shear, which could hamper both development and lifespan of any storms, as the downdraft may cutoff the updraft. But, even a subtle increase that is not forecast could allow the storms to develop into strong to severe thunderstorms, mainly in the interior areas, as the sea breezes have generally pushed inland, past the metro areas already. Even though the initial convection will be sea breeze dominated, the propagation will be a combination of outflow boundaries and the mid level steering flow. The 850mb flow is week, and generally out of the SSE. The 700mb and 500mb are more WSW to W. This would likely have the convective cells ending up near the Lake region, or maybe as far south as Broward County. This is also reflected in the Hi-res models. One other factor is the SAL. Looking at satellite imagery, the edge of the SAL is approaching South Florida, from the south. But, there is a nice, wide gradient in the SAL, from nothing, to being under the thickest area of suspended dust. Being on the fringe tends to allow for a stronger convective outcome. So, this helps support strong to severe thunderstorms this afternoon, if they can get going. The main hazards will be lightning, Strong, gusty wind, with some isolated damaging wind possible, mainly in the interior, and around Palm Beach County. Hail also can not be ruled out. Small to moderate is most likely, if hail forms, but, with such a high NCAPE, and cold temps aloft, large hail of around a quarter in size will also be possible. With the loss of daytime heating, convective cells should quiet down tonight, keeping the weather mostly quiet, with the exception of maybe some isolated showers or storms over the coastal waters. Tomorrow will be a trickier forecast. It will likely be very similar to today. However, if the SAL is able to move over the area, convective development may not occur at all. But, for now, have kept mainly just a slight chances of PoPs in the forecast. With the lack of convection, the heat index will likely be around 105 again tomorrow, especially in the western interior. There is also a potential for the heat index to reach over 108 for several hours. If it looks that way overnight, it may meet criteria for an advisory. .Long Term (Wednesday Night through Monday Night)... South Florida will be under the influence of the western periphery of the northern Atlantic subtropical surface high through the majority of the extended period. The associated low-level ridge axis will remain situated near northern/central Florida, allowing for primarily easterly lower-tropospheric flow across South Florida. Aloft, a 500mb ridge will be situated over the Florida peninsula, providing weak deep-layer flow/shear and large-scale subsidence across South Florida. The low-level easterly flow regime will maintain adequate boundary-layer moisture across the southern peninsula, with PWs remaining near-normal for late June (1.5 to 1.8 inches). The only exception to this will be the periodic passage of transient low-level perturbations along the easterly flow, providing brief upticks in boundary-layer moisture at times (near 2.0 inches). The Saharan Air Layer (SAL) plume is forecast to primarily remain to the south of the South Florida CWA due to the aforementioned middle-tropospheric ridge situated across the Florida peninsula. Modestly steep mid-level lapse rates in association with this feature could linger across the southern and western portions of South Florida to start the extended period, though these enhanced lapse rates should advect away from South Florida with the bulk of the SAL plume exiting the region later this week into the weekend. Shallow nocturnal showers can be anticipated across the South Florida waters (primarily the Atlantic waters) each evening and morning due to the aforementioned low-level easterly flow regime. Each afternoon, sea-breeze circulations should develop and advect slightly inland, generally driving afternoon convection across inland South Florida and the Gulf Coast each day. Most of this convection should be limited in coverage and intensity due the lack of any appreciable synoptic forcing for ascent and weak deep- layer flow/shear. The deterministic global model solutions and their ensembles depict strengthening cyclonic mid/upper-level flow across the southern/eastern CONUS later this week into the weekend, potentially leading to cyclogenesis across the southeastern CONUS. While this feature is projected to remain to the north of the South Florida CWA, an associated poleward mass flux of rich subtropical or tropical moisture across South Florida could allow for greater convective coverage this weekend into early next week. Maximum temperatures are forecast to remain slightly above average across the interior and Gulf Coast of South Florida due to the aforementioned deep-layer high pressure and easterly flow regime. Maximum temperatures across the eastern portions of South Florida should remain near normal (upper 80s to lower 90s) due to the easterly surface flow and inland-advancing Atlantic sea-breeze. && .Marine... No significant weather under the weak upper level high and the Bermuda high to the east. Seas should remain benign, and the Atlantic beaches should see no significant rip currents through the weekend. With showers and thunderstorms in the forecast, some locally rough marine conditions are possible. These include: Locally rough seas, strong wind, torrential rain, and waterspouts. && .Aviation... Weak high pressure continues to be in control. While there is a weak easterly flow, the low level wind is mainly being dominated by the sea breezes. SHRA and TSRA are highly possible in the interior late this afternoon and evening hours. They are currently forecast to remain inland, although they may propagate towards the coasts. If this happens, they may need to be added to at least a few of the TAFs. After a quiet night tonight and tomorrow morning, another round of TSRA is possible tomorrow afternoon. && .Preliminary Point Temps/PoPs... West Palm Beach 76 91 77 90 / 20 10 0 20 Fort Lauderdale 78 90 79 90 / 20 10 0 20 Miami 78 91 79 91 / 20 10 0 20 Naples 76 91 76 94 / 20 10 10 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Marine...13 Aviation...13 Short Term...13 Long Term...18/Weinman
Hazardous weather outlook, Jun 23, 8:50 AM EDT, 8 hours 21 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 850 AM EDT Tue Jun 23 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 240100- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 850 AM EDT Tue Jun 23 2020 ...Strong to Severe Thunderstorms Possible This Afternoon... ...Heat Indices of 105 to 109 for Interior and Gulf Coast... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered thunderstorms will be possible this afternoon and early evening. Some storms may become strong to severe. The main hazards are strong, gusty wind, hail, frequent lightning, and torrential rainfall. The greatest coverage of storms will be across interior sections of South Florida. Temperatures: Heat indices may reach values between 105F to 109F for an hour or two this afternoon, especially over the western interior and along the Gulf coast of South Florida. Waterspouts: There is a slight chance for waterspouts in association with showers and thunderstorms over the Atlantic waters of South Florida and Lake Okeechobee. Wind: Thunderstorm wind gusts of 45 to 60 mph are possible. Some of these gusts could produce localized wind damage. Hail: Up to quarter-sized hail will be possible today. Flooding: Localized flooding will be possible over urban and poor- drainage areas where thunderstorms repeatedly move over the same locations. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Isolated to scattered showers and thunderstorms will be possible each day for the remainder of this week into the upcoming weekend. Maximum heat-index values are forecast to reach 105 to 109 degrees each afternoon across southwest Florida, with the highest of these readings across interior sections. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail, and flooding to the National Weather Service Forecast Office in Miami. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Jun 23, 12:33 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1233 PM EDT TUE JUN 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM FUNNEL CLOUD CANAL POINT 26.86N 80.63W
06/22/2020 PALM BEACH FL NWS EMPLOYEE
DELAYED REPORT. OFF-DUTY NWS EMPLOYEE
OBSERVED A FUNNEL CLOUD -- POSSIBLY A PAIR
OF FUNNEL CLOUDS -- LOOKING SOUTHEASTWARD
FROM THE INTERSECTION OF FLORIDA HIGHWAY 700
AND EVERGLADES STREET IN CANAL POINT. THESE
FUNNELS EXTENDED AROUND 30-40 PERCENT OF THE
WAY TO THE GROUND FROM CLOUD BASE, AND WERE
NOT OBSERVED IN CONTACT WITH THE GROUND. THE
FUNNELS WERE LIKELY SUPPORTED BY STRONG
STRETCHING OF LOW-LEVEL VORTICITY ALONG THE
LAKE-BREEZE BOUNDARY PERIPHERAL TO LAKE
OKEECHOBEE -- LOCALLY AUGMENTED BY
BAROCLINICALLY-GENERATED VORTICITY
PERIPHERAL TO THE DEVELOPING COLD POOL OF
INCIPIENT CONVECTION FORMING ALONG THE
BOUNDARY. THE LOCALIZED VORTICITY STRETCHING
WAS ACCOMPLISHED BY STRONG DIFFERENTIAL
VERTICAL MOTION ACCOMPANYING INCIPIENT
UPDRAFTS AMID APPRECIABLE (AROUND 150 J/KG)
0-3-KM MLCAPE, YET WAS QUICKLY UNDERCUT BY
THE EXPANDING RAIN SHAFT / COLD POOL
GENERATED BY THIS SAME CONVECTION. THE
OFF-DUTY NWS EMPLOYEE OBSERVED THE EASTERN
FUNNEL QUICKLY ELONGATE AND ASSUME A
ROPE-TYPE APPEARANCE BEFORE DISSIPATING
CONCURRENT WITH THE EXPANSION OF THE
PERIPHERAL RAIN SHAFT -- ALL WHILE OBSERVING
THE VISIBLE CLOUD ROTATION AND FUNNEL BASE
REMAINING WELL ELEVATED ABOVE GROUND.
&&
COHENSpecial weather statement, Jun 23, 4:16 PM EDT, 55 minutes before
Special Weather Statement National Weather Service Miami FL 416 PM EDT Tue Jun 23 2020 FLZ069-070-073-075-232115- Coastal Collier County FL-Inland Collier County FL- Mainland Monroe FL-Inland Miami-Dade County FL- 416 PM EDT Tue Jun 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN MAINLAND MONROE AND CENTRAL MIAMI-DADE COUNTIES UNTIL 515 PM EDT... * At 416 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from 11 miles east of Chokoloskee to 7 miles southwest of Shark Valley Obs Tower. Movement was northeast at 5 to 10 mph. * Nickel size hail and winds in excess of 45 mph possible with these storms. * Locations impacted include... Shark Valley Obs Tower, Loop Road Ee Center, Dade-Collier Training Airport, Fortymile Bend and Big Cypress National Preserve. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2599 8103 2568 8069 2551 8091 2582 8124 TIME...MOT...LOC 2016Z 233DEG 6KT 2585 8115 2559 8087 BAXTER
Special weather statement, Jun 23, 4:23 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Miami FL
423 PM EDT Tue Jun 23 2020
FLZ066-070-232115-
Hendry FL-Inland Collier County FL-
423 PM EDT Tue Jun 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER AND
SOUTHWESTERN HENDRY COUNTIES UNTIL 515 PM EDT...
* At 422 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Lehigh Acres to Immokalee to 6 miles southwest of Hendry
Correctional. Movement was northeast at 5 mph.
* Dime size hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Ave Maria, Immokalee, Felda, Big Corkscrew Island, Hendry
Correctional, Keri, Sunniland, Bunker Hill and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2673 8156 2654 8128 2632 8120 2619 8133
2634 8154 2643 8156 2671 8157
TIME...MOT...LOC 2022Z 204DEG 5KT 2660 8155 2640 8146 2627 8130
BAXTERSpecial weather statement, Jun 23, 5:01 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Miami FL
501 PM EDT Tue Jun 23 2020
FLZ063-066-070-071-073-075-232200-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-Inland Miami-Dade County FL-Glades FL-
501 PM EDT Tue Jun 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLLIER...NORTHEAST
MAINLAND MONROE...NORTHWEST MIAMI-DADE...WEST CENTRAL HENDRY AND
SOUTHWEST BROWARD COUNTIES UNTIL 600 PM EDT...
* At 459 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Charleston Park to 8 miles south of Hendry Correctional to near
Shark Valley Obs Tower. Movement was northeast at 15 mph.
* Dime size hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Labelle, Ave Maria, Immokalee, Loop Road Ee Center, Felda,
Dade-Collier Training Airport, Shark Valley Obs Tower, Miccosukee
Service Plaza, Hendry Correctional, Port La Belle, Big Cypress
Seminole Reservation, Big Cypress National Preserve, Fortymile
Bend, Miccosukee Indian Reservation, Sunniland, Bunker Hill, Miles
City, Keri, Deep Lake and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2677 8155 2677 8138 2644 8101 2586 8049
2552 8083 2598 8133 2648 8156 2673 8157
TIME...MOT...LOC 2059Z 211DEG 12KT 2665 8155 2618 8119 2568 8072
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:14 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 46 min |
| Jun 22, 8:16 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jun 23, 4:16 PM EDT | Special Weather Statement | MFL | Monroe | 59 min |
| Jun 23, 4:23 PM EDT | Special Weather Statement | MFL | Hendry | 52 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | MFL | Hendry | 59 min |
| Jun 23, 5:54 PM EDT | Special Weather Statement | MFL | Hendry | 66 min |
| Jun 23, 6:31 PM EDT | Special Weather Statement | MFL | Glades | 29 min |
| Jun 23, 6:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 23, 6:43 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 62 min |
| Jun 23, 7:07 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Jun 23, 7:38 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 23, 7:41 PM EDT | Special Weather Statement | MFL | Glades | 49 min |
| Jun 23, 7:51 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.